There are only finitely many distance-regular graphs with valency k at least three, fixed ratio k2/k and large diameter

Jongyook Park, Jacobus Koolen, Gregory Tycho Markowsky

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)733 - 741
Number of pages9
JournalJournal of Combinatorial Theory. Series B
Volume103
Issue number6
DOIs
Publication statusPublished - 2013

Cite this

@article{79b36a1513224c2d8f1ce97c157d2321,
title = "There are only finitely many distance-regular graphs with valency k at least three, fixed ratio k2/k and large diameter",
author = "Jongyook Park and Jacobus Koolen and Markowsky, {Gregory Tycho}",
year = "2013",
doi = "10.1016/j.jctb.2013.09.005",
language = "English",
volume = "103",
pages = "733 -- 741",
journal = "Journal of Combinatorial Theory. Series B",
issn = "0095-8956",
publisher = "Elsevier",
number = "6",

}

There are only finitely many distance-regular graphs with valency k at least three, fixed ratio k2/k and large diameter. / Park, Jongyook; Koolen, Jacobus; Markowsky, Gregory Tycho.

In: Journal of Combinatorial Theory. Series B, Vol. 103, No. 6, 2013, p. 733 - 741.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - There are only finitely many distance-regular graphs with valency k at least three, fixed ratio k2/k and large diameter

AU - Park, Jongyook

AU - Koolen, Jacobus

AU - Markowsky, Gregory Tycho

PY - 2013

Y1 - 2013

U2 - 10.1016/j.jctb.2013.09.005

DO - 10.1016/j.jctb.2013.09.005

M3 - Article

VL - 103

SP - 733

EP - 741

JO - Journal of Combinatorial Theory. Series B

JF - Journal of Combinatorial Theory. Series B

SN - 0095-8956

IS - 6

ER -